# SDR UIEA2020101102215

- Difficulty date: October 11, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,797 hours, 21,724 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LT ENGINE FIRE LOOP 1 STATUS MESSAGE IN FLIGHT FL 320.  PERF FIM 26-11 FT 804 SUSPECT AFOLT NR 1 (M10224) CARD AT FAULT.  P/N 285N0021-36 ON ORDER.  TRANSFERED TO MDDR NR 135892, IAW MEL NR 26-11-01-01, CAT C, DUE DATE 21OCT20.  PLACARD INSTALLED.  TROUBLESHOT LT ENGINE FIRE LP 1 MESSAGE, PER FIM 26-11 804.  SYSTEM LOOP INSULATION RESISTANCE BELOW MIN (20KOHMS), PER BLOCK 3 OF FIM.  NO DAMAGE FOUND TO DETECTORS, BUT ALL HAD LOW RESISTANCE FROM "A" TERMINAL TO GROUND.  DMI CONTINUES.  PERFORMED FIM TASK 26-11 FT 804.  RE-RACKED FIRE DETECTION LOOP CARD, CHECKED ALL BLEED DUCT COUPLINGS, AND REPAIRED AS NECESSARY (REF ITEM M-9).  DETERMINED ROOT CAUSE TO BE RUPTURED DUCT (REF IREM M-9).  PERFORMED HIGH POWER RUN FOR 15 MINUTES, PER AMM 71-00-00, OPERATIONS CHECK NORMAL, NO FAULTS.
